BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the Generation of Heronian Triangles
Authors: Kurz, Sascha
Keywords: Heron Triangles
System of Diophantine Equations
System of Diophantine Equations
Triangles with Rational Area
Perfect Pyramids
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 2, (2008), 181p-196p
Abstract: We describe several algorithms for the generation of integer Heronian triangles with diameter at most n. Two of them have running time O(n^(2+ε)). We enumerate all integer Heronian triangles for n ≤ 600000 and apply the complete list on some related problems.
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 2

Files in This Item:

File Description SizeFormat
sjc058-vol2-num2-2008.pdf211.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License